# SDR DXTA200300125

- Difficulty date: September 22, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 2,875 hours, 2,275 cycles
- Engine: Pwa PW545A
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Condition: Misinstalled
- Location: Throttle Linkage
- Stage of operation: IN
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN FOR POST INSTALLATION OF MFG SB 560XL7603R1 (THROTTLE CUT OFF IMPROVEMENT) FOUND ENGINES FAILED TO STAY IN FLIGHT IDLE, WHEN POWER IS REDUCED TO IDLE, ENGINES WOULD GO TO CUT OFF, INSPECTED THROTTLE LINKAGE AND FOUND THE BELLCRANK ASSEMBLIES PN 66610381 AND -6 WERE INSTALLED IN OPPOSITE POSITIONS, REMOVED THE BELLCRANKS AND FOUND NO PART NUMBER STAMPED ON BELLCRANKS. RE POSITIONED BELLCRANKS, RE-RIGGED THE THROTTLE AND PERFORMED ENGINE RUN, AL CHECKED GOOD IAW MFG MM CH 72-11-00 AND CESSNA SB 560XL-76-03R1.
